Advertisement

Solution of Nonlinear Integral Equation via Fixed Point of Cyclic \(\alpha _{L}^{ \psi }\)-Rational Contraction Mappings in Metric-Like Spaces

  • Hasanen Abuelmagd Hammad
  • Manuel De la SenEmail author
Article
  • 78 Downloads

Abstract

In this paper, we introduce the notions of \(\alpha _{L}^{\psi }\)-rational contractive and cyclic \(\alpha _{L}^{\psi }\)- rational contractive mappings and establish the existence and uniqueness of fixed points for such mappings in complete metric-like spaces (dislocated metric spaces). The results presented here substantially generalize and extend several comparable results in the existing literature. As an application, we prove new fixed point results for \(\psi L\)-graphic and cyclic \(\psi L\)-graphic rational contractive mappings. Moreover, some examples and an application to integral equation are presented here to illustrate the usability of the obtained results.

Keywords

Cyclic contractive mapping \(\alpha \)-Admissible Nonlinear integral equations 

Mathematics Subject Classification

46N40 47H10 46T99 

Notes

References

  1. Aage, C.T., Salunke, J.N.: The results on fixed points in dislocated and dislocated quasi-metric space. Appl. Math. Sci. 2(59), 2941–2948 (2008)MathSciNetzbMATHGoogle Scholar
  2. Agarwal, R.P., Hussain, N., Taoudi, M.A.: Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations. Abstr. Appl. Anal. 2012, 245872 (2012)Google Scholar
  3. Amini-Harandi, A.: Metric-like spaces, partial metric spaces and fixed points. Fixed Point Theory Appl. 2012, 204 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  4. Banach, S.: Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund. Math. 3, 133–181 (1922)CrossRefzbMATHGoogle Scholar
  5. Gopal, D., Abbas, M., Vetro, C.: Some new fixed point theorems in Menger PM-spaces with application to Volterra type integral equation. Appl. Math. Comput. 232, 955–967 (2014)MathSciNetzbMATHGoogle Scholar
  6. Hitzler, P.: Generalized metrics and topology in logic programming semantics. Ph.D. thesis, School of Mathematics, Applied Mathematics and Statistics, National University Ireland, University college Cork (2001)Google Scholar
  7. Hussain, N., Al-Mezel, S., Salimi, P.: Fixed points for \(\psi \)-graphic contractions with application to integral equations. Abstr. Appl. Anal. 2013, 575869 (2013)Google Scholar
  8. Hussain, N., Kutbi, M.A., Salimi, P.: Fixed point theory in \(\alpha \)-complete metric spaces with applications. Abstr. Appl. Anal. 2014, 280817 (2014)Google Scholar
  9. Jachymski, J.: The contraction principle for mappings on a metric space with a graph. Proc. Am. Math. Soc. 1(136), 1359–1373 (2008)MathSciNetzbMATHGoogle Scholar
  10. Karapinar, E., Salimi, P.: Dislocated metric space to metric spaces with some fixed point theorems. Fixed Point Theory Appl. 2013, 222 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  11. Kirk, W.A., Srinavasan, P.S., Veeramani, P.: Fixed points for mapping satisfying cyclical contractive conditions. Fixed Point Theory 4, 79–89 (2003)MathSciNetzbMATHGoogle Scholar
  12. Liu, Z., Li, X., Minkan, S., Cho, S.Y.: Fixed point theorems for mappings satisfying contractive condition of integral type and applications. Fixed Point Theory Appl. 2011, 64 (2011).  https://doi.org/10.1186/1687-1812-2011-64 MathSciNetCrossRefGoogle Scholar
  13. Matthews, S.G.: Partial metric topology, In: Proceedings of the 8th summer conference on general topology and applications, Annals of the New York Academy of Sciences, vol. 728, pp. 183–197 (1994)Google Scholar
  14. Pathak, H.K., Khan, M.S., Tiwari, R.: A common fixed point theorem and its application to nonlinear integral equations. Comput. Math. Appl. 53, 961–971 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  15. Radenović, S., Došenović, T., Lampert, T.A., Golubovíć, Z.: A note on some recent fixed point results for cyclic contractions in \(b\)-metric spaces and an application to integral equations. Appl. Math. Comput. 273, 155–164 (2016)MathSciNetzbMATHGoogle Scholar
  16. Ran, A.C.M., Reuring, M.C.B.: A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Am. Math. Soc. 132, 1435–1443 (2004)MathSciNetCrossRefGoogle Scholar
  17. Salimi, P., Vetro, C., Vetro, P.: Fixed point theorems for twisted \((\alpha,\beta )-\psi \)-contractive type mappings and applications. Filomat 27(4), 605–615 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  18. Shahzad, N., Valero, O., Alghamdi, M.A., Alghamdi, M.A.: A fixed point theorem in partial quasi-metric spaces and an application to software engineering. Appl. Math. Comput. 268, 1292–1301 (2015)MathSciNetzbMATHGoogle Scholar
  19. Shatanawi, W., Postolache, M.: Common fixed point results for mappings under nonlinear contraction of cyclic form in ordered metric spaces. Fixed Point Theory Appl. 2013, 60 (2013).  https://doi.org/10.1186/1687-1812-2013-60 MathSciNetCrossRefzbMATHGoogle Scholar
  20. Shukla, S., Radenović, S., Rajić, V.Ć.: Some common fixed point theorems in 0-\(\sigma \)-complete metric-like spaces. Vietnam J. Math. 41, 341–352 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  21. Suzuki, T.: A generalized Banach contraction principle that characterizes metric completeness. Proc. Am. Math. Soc. 136, 1861–1869 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  22. Suzuki, T.: A new type of fixed point theorem in metric spaces. Nonlinear Anal. 71(11), 5313–5317 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  23. Türkoğlu, D., Özer, O., Fisher, B.: Fixed point theorems for \(T\)-orbitally complete spaces. Mathematica 9, 211–218 (1999)MathSciNetzbMATHGoogle Scholar

Copyright information

© Sociedade Brasileira de Matemática 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceSohag UniversitySohagEgypt
  2. 2.Institute of Research and Development of ProcessesUniversity of the Basque CountryLeioaSpain

Personalised recommendations